Key publications

Approximate central limit theorems
Berckmoes Ben   Molenberghs Geert  
Journal of theoretical probability - ISSN 0894-9840-31:3 (2018) p. 1590-1605
Citatielink
Fischer decomposition for the symplectic group
Brackx F.   De Schepper H.   Eelbode David   Lavicka R.   Soucek V.  
Journal of mathematical analysis and applications - ISSN 0022-247X-458:1 (2018) p. 831-848
Citatielink
Graded Leinster monoids and generalized Deligne conjecture for 1-monoidal abelian categories
Shoykhet Boris  
International mathematics research notices - ISSN 1073-7928-19 (2018) p. 5857-5937
Citatielink
Grothendieck categories as a bilocalization of linear sites
Ramos González Julia  
Applied categorical structures - ISSN 0927-2852-26:4 (2018) p. 717-745
Citatielink
An L∞ algebra structure on polyvector fields
Shoykhet Boris  
Selecta mathematica: new series - ISSN 1022-1824-24:2 (2018) p. 1691-1728
Citatielink

Full bibliography of this research group

Description

This is an auto-generated list of the papers that members of our research group have published.